# SDR UALA2013031401541

- Difficulty date: March 11, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 87,191 hours, 13,894 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lens
- Condition: Damaged
- Location: Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR DRIVE DISCONNECT SWITCH MISSING BALE WIRE FROM SWITCH BODY TO LENS CAP.   LENS CAP FITTED WITHOUT BALE WIRE, SWITCH OPS ARE NORMAL.   REPLACED RIGHT GEN DRIVE LENS AND REPLACED GUARD, SAFETIED BOTH DISC SWITCHES.
